# SDR DLL15970714

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1617196101
- Condition: Cracked
- Location: Ws 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING LOWER CENTER SKIN PANEL WAS FOUND CRACKED AT APPROXIMATE IWS 562.  THE CRACK IS APPROX .75 LONG AND EXTENDS FROM THE FWD, OUTB'D CORNER OF THE EXTERNAL SPLICE PLATE AT STRINGER 10 IN THE FWD DIRECTION.  THE SPLICE PLATE IS NOT CRACKED.
